Decompositions of Factor Maps Involving Bi-closing Maps.
Monatshefte für Mathematik, Tome 125 (1998) no. 4, pp. 165-172
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1998__125_4_178805,
author = {Paul Trow},
title = {Decompositions of {Factor} {Maps} {Involving} {Bi-closing} {Maps.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {165--172},
year = {1998},
volume = {125},
number = {4},
zbl = {0898.58016},
url = {http://geodesic.mathdoc.fr/item/MOMA_1998__125_4_178805/}
}
Paul Trow. Decompositions of Factor Maps Involving Bi-closing Maps.. Monatshefte für Mathematik, Tome 125 (1998) no. 4, pp. 165-172. http://geodesic.mathdoc.fr/item/MOMA_1998__125_4_178805/